# SDR FDEA201108023067

- Difficulty date: August 2, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 143N5340
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, CARGO TIE DOWN FITTING CORRODED AT STA 720 STR 26R.  REMOVED CORROSION TD FITTING IAW SRM 51-10-02.   BLENDED AREA ORIG MAT .180 REMAINING .150   OUT OF LIMITS IAW SRM 53-00-53, FIG 101, DET V.   ACCOMPLISHED EA F-5310-147700.  BLEND OUT ACCEPTABLE IAW EA MAJOR REPAIR.
